# SDR HNAA2019041100094

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 42,462 hours, 38,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

655     21-01  1854861  09APR19  PHF  CLOSE
      ELECTRICAL BURNING SMELL IN COCKPIT IN FLIGHT AND
      ON THE GROUND.
      HISTORY: .
FACT  09APR19  23:52  PHF
            MX INSP BOTH RELAY SUPPORT PANELS AND T/S IAW FIM 21
            -20-00-810-801-A. NO ABNORMAL SMELLS OR DEFECTS NOT.
             OKAY FOR SERVICE AT THIS TIME.
